# SDR USAA2008123092345

- Difficulty date: December 11, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472172203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL MAJOR REPAIR C7 CHECK NR 6142380, CORROSION ON CABIN BEAM AT FR 66 - FR 68, -Y1167.  REPLACED CABIN BEAM AT FR 66 - FR 68, -Y1167 IAW A319 SRM 51-72-11.
